MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; EPIDURAL KIT/OR

MEDLINE INDUSTRIES, LP; EPIDURAL KIT/OR
Model Number PAIN1910
Medical Device Problem Codes Leak/Splash (1354); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plunger of a loss-of resistance (lor) syringe component was "not sealed.".
 
Additional Manufacturer Narrative
It was reported that the plunger of an lor syringe component was "not sealed." reportedly the plunger did not hold pressure and leakage was experienced.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.The reporting facility returned three (3) used lor syringes for evaluation.The syringes were in good condition with no visible defects.Each syringe was tested using tap water as the solution.Resistance was applied at the hub of the syringes while the plunger was being depressed.It was observed that solution in the barrel was leaking past the barrel seal.The reported problem/issue was confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
EPIDURAL KIT/OR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18833474
Report Number1417592-2024-00145
Device Sequence Number7140736
Product Code OFT
UDI-Device Identifier40195327323234
UDI-Public40195327323234
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPAIN1910
Device Lot Number23CBK201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown